Q. What makes my one eye look bigger accompanied with pain?

Answered by
Dr. Manjunath Natarajan
and medically reviewed by Dr. Divya Banu M
Published on Apr 05, 2019

Hey doctor,

In previous one year my right eye is looking bigger than other and it is paining sometime. Why does it happen and the solution for it?

Dr. Manjunath Natarajan

Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

The two common causes of such a presentation could be that either:

1. One of your eyes is either big in size.

2. That the eyelids of your other eye have swollen up or one is pushed out or one eye has a squint, giving an apparent prominence of the other.

Both causes are dangerous in that, they both can hamper your vision in several forms. Rare instances of life-threatening tumors are also reported, I have run into patients with such problems. Given that you have pain, I guess that it could be one of the latter causes. I recommend that you see an ophthalmologist for your issue.

In case you need more help, please send me a picture of your eyes, pointing to where exactly it pains, I will do my best to help.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why does my eye occasionally gets swollen?

Query: Hello doctor, My right eye occasionally gets swollen. I do not have any pain, itchiness or watery eyes. But this comes like once in every three months or four months. It would be there only for one day and gets better later. I initially assumed it to be because of body heat since I get this only fo...  Read Full >>


Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. From what you have told about your condition and the photos of yours, I suspect you may be having a benign disease called blepharochalasis. It is quite frequent in your age group and follows the same pattern of on and off swelling of eyelids just like you have told. The...  Read Full

My eyesight is getting worse due to pain in the corner of my left eye. What to do?

Query: Hi doctor, I am 19 years old. I have pain in the corner of my left eye for the past one year. I went to the doctor, and he gave me Sterdex. I used it and felt better. My pain went away. After a few months, I started to have pain, but it was not so severe as the first time. I wear glasses and lenses...  Read Full >>


Dr. Manish Mahabir
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Minimize the use of steroids as much as possible to avoid side effects such as an increase in eye pressure leading to glaucoma. Both Sterdex (Dexamethasone) and Chibro are steroids. They may relieve your symptoms in the short run but may harm your eyes if used for long ...  Read Full

I have headaches, eye pain and vomiting. Kindly advice.

Query: Hello doctor, I am a 36 year old female. I have a cluster head ache for the past five years. I feel severe pain behind my eye, which normally ends with vomiting. This happens for three to four days at a stretch. I do not want to undergo any surgery immediately. Hence, kindly advise me medications t...  Read Full >>


Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I want to inform you that a cluster headache is a type of a migraine and it needs to be managed like one. The guidelines suggest that if you have two or more days lost in a month due to a headache, the prop...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.